# SDR DALA2016042403275

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2L AND BS 1418 AT AFT ACCESORIES COMPARTMENT.  SECTION THE LONGERON WAS REMOVED IAW SRM 51-30-5, AND INSTALLED IAW SRM 51-30-5 AND 53-14-4.
